# SDR UPS98826605

- Difficulty date: April 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK CABIN FLOORBEAM, STA 8 RBL 26, HAS CORROSION ON FWD FLANGE.  FABRICATED REPAIR STRAP AND INSTALLED IT IAW REO 04644  (ATTACHED TO  UPS NR 542659) AND DC8 SRM 51 1 8, 51 1 20D.
